Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff
Shirts, Hats, Baby Wear
Advice:
Micronase, Metformin and Mood
Watch this 
View More Posts Ignore
I have just started taking Micronase 1.25mg 1x/day (Glyburide) which helps the pancreas produce more insulin and helps it work better. I have been on Metformin for a couple of years now and just recently had the doseage increased to 850mg 3x/day. Metformin has been somewhat effective in helping my body respond better to the insulin I naturally produce and decreasing the amount of sugar that my liver makes and that my stomach/intestines absorb, but it wasn't enough.
My blood sugar levels have recently leveled off and I think it's in large part due to this new Micronase/Metformin combination. Lately I have noticed a change/decrease in my appetite and a change/increase in positive mood and general sense of feeling OK. I want to understand the relationship between insulin and hormones and the effect they have on mood and appetite. Can anyone suggest a starting point for me to research this? Thanks.
Posted on 06/08/09, 03:46 pm
1 Reply Add Your Advice
Reminder: This is a support group for Diabetes Type 2. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 06/09/09  12:02pm
" Get the book "Reversing Diabetes" by D r. Julian Whitaker. It is very informative and before you know it you'll probably be off both medicines. Good Luck, and let me know how you're doing, Mary Anne Fiala "

Add Your Advice
Advertisement


More From Around the Web